# SDR SWAA2022032877785

- Difficulty date: February 24, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737
- Aircraft serial: 34713
- Aircraft time: 53,117 hours, 31,534 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PASSENGER CABIN FLOOR PANEL SUPPORT AT RBL 1 BS 540. / [01] REMOVED ON PASSENGER CABIN FLOOR PANEL SUPPORT AT RBL 1 WL 208 BS 540 PER SRM 51-40-02-0G-0;[02] RECIVED NEW FLOOR PANEL SUPPORT ITEM 143A5240-36 LOT 1483192-1 LOCATED AND DRILLED NEW FLOOR PANEL SUPPORT PASSENGER CABIN AT RBL 1 WL 208 BS 540 IAW SRM 51-40-05-0G-0 AND DWG 143A0060. OK TO INSTALL;[03] VERIFIED CORRECTIVE ACTION 2.;[04] INSTALLED NEW FLOOR PANEL SUPPORT ON PASSENGER CABIN AT RBL 1 BS 540 WL 208 ITEM 143A5240-36 LOT 1483192-1 IAW SRM 51-40-02-0G-0 AND DWG 143A0060.;[05] UPDATED PARTS USAGE;[06] VERIFIED CORRECTIVE ACTION ENTRY 4. AND 5.
